EconPapers    
Economics at your fingertips  
 

Stability of the Pexiderized Cauchy Functional Equation in Non-Archimedean Spaces

G. Zamani Eskandani () and Paşc Găvruţa ()
Additional contact information
G. Zamani Eskandani: University of Tabriz
Paşc Găvruţa: University Politechnica of Timisoara

Chapter Chapter 24 in Functional Equations in Mathematical Analysis, 2011, pp 307-318 from Springer

Abstract: Abstract In this paper, we investigate the Hyers–Ulam–Rassias stability of the Pexiderized Cauchy functional equation in non-Archimedean spaces.

Keywords: Hyers–Ulam–Rassias stability; Pexiderized Cauchy functional equation; Non-Archimedean space; p-adic field (search for similar items in EconPapers)
Date: 2011
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-0055-4_24

Ordering information: This item can be ordered from
http://www.springer.com/9781461400554

DOI: 10.1007/978-1-4614-0055-4_24

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-0055-4_24